Translator Disclaimer
WINTER 2013 Existence of mild solutions for fractional evolution equations
Yong Zhou, Lu Zhang, Xiao Hui Shen
J. Integral Equations Applications 25(4): 557-586 (WINTER 2013). DOI: 10.1216/JIE-2013-25-4-557

Abstract

In this paper, we study the nonlocal Cauchy problems of fractional evolution equations with Riemann-Liouville derivative by considering an integral equation which is given in terms of probability density. By using the theory of Hausdorff measure of noncompactness, we establish various existence theorems of mild solutions for the Cauchy problems in the cases $C_0$ semigroup is compact or noncompact.

Citation

Download Citation

Yong Zhou. Lu Zhang. Xiao Hui Shen. "Existence of mild solutions for fractional evolution equations." J. Integral Equations Applications 25 (4) 557 - 586, WINTER 2013. https://doi.org/10.1216/JIE-2013-25-4-557

Information

Published: WINTER 2013
First available in Project Euclid: 31 January 2014

zbMATH: 1304.34013
MathSciNet: MR3161625
Digital Object Identifier: 10.1216/JIE-2013-25-4-557

Subjects:
Primary: 26A33, 34A08, 35R11

Rights: Copyright © 2013 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.25 • No. 4 • WINTER 2013
Back to Top